# SDR 2004FA0000199

- Difficulty date: February 2, 2004
- Submitted: February 18, 2004
- Operation: General aviation
- Aircraft: N111VF
- Make and model: Cessna T210N
- Aircraft serial: 21064005
- Engine: Cont TSIO520R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Inlet
- Part number: K1250860M105
- Part serial: 129139
- Condition: Mismanufactured
- Location: Turbo Exh Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW PARTS DEFECTS WERE FOUND WITH THE TURBO INLET COMPONENT.  DAMAGE WAS NOTED ON THE TURBOCHARGER MOUNTING FLANGE AND THE WELDING HAD VERY POOR PENETRATION.  PART REJECTED AND SENT BACK TO O/H FACILITY.  UPON RECEIVING PARTS, FACILITY WAS NOT ABLE TO IDENTIFY IF PART WERE NEW OR REPAIRED DUE TO INSUFFICIENT PAPER WORK.  W/O AND INVOICE IS ONE AND SAME FOR NEW PARTS AND OVERHAULED PARTS.
